# SDR IPXA2022031179984

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5J4610062
- Condition: Damaged
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4CENTER CARGO ROLLER CHANNEL IS CORRODED BETWEEN STA. 5-103 AND 5-123 AT X= -33.REPAIRED CORRODED CENTER CARGO ROLLER CHANNEL BETWEEN STA. 5-103 AND 5-123 AT X= -33 IAW VT-SAA EA 011-5350-01-A9504 REV. I/R AND UPS EO MD11-5320-83106-A. (MAJOR) REF FAA FORM 8110-3 BY K. STEHMAN (DERY-635597-CE) & UPS A/C ENGINEERING REPORT AER22-2550-0016 REV. I/R.
